# SDR A6WA202408148791

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 41,480 hours, 40,515 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 1702A
- Condition: Faulted
- Location: Zone 600
- Part time: 40,402 hours, 40,810 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL 6 DEGREES ***** AIRCRAFT REMOVED FROM SERVICE ***** REF WO #337811 WC #1 AND 2 FOR CORRECTIVE ACTION R&R OF RH BPSU.      RII: YES,  P/N 855D100-15, S/N OFF 1702A, S/N ON 2537
